An analog of the rolle theorem for differential operators and L-spline interpolation

Authors

  • S. I. Novikov

Abstract

An analog of the Rolle theorem is established for linear differential operators with continuous periodic coefficients. By using this result, exact values of the deviations of interpolational L-splines are obtained on certain classes of functions given by a linear differential operator.

Published

25.08.1993

Issue

Section

Research articles

How to Cite

Novikov, S. I. “An Analog of the Rolle Theorem for Differential Operators and L-Spline Interpolation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 8, Aug. 1993, pp. 1122–1128, https://umj.imath.kiev.ua/index.php/umj/article/view/5909.